# SDR YENA201708030633

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 46,304 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE SHEAR PLATE, STRINGER 23L IN THE AFT GALLEY AREA FROM FRAMES 69 - 70.   REPLACED SHEAR PLATE IAW SRM 51-42-11, 51-72-11, AND DRAWING  D53474180.
